# SDR SAJFCALS099034

- Difficulty date: September 30, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N18610
- Make and model: Boeing 737809
- Aircraft serial: 29105
- Aircraft time: 31,946 hours, 13,777 cycles
- System (JASC): 2760 · Drag Control System
- Part: Lever
- Condition: Out Of Position
- Location: Speed Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: C

## Discrepancy

(B-18610) RTO DUE TO TAKEOFF WARNING SOUND. TAKEOFF WARNING HORN SOUNDED AFTER PUSHING TO/GA SWITCH, ACFT REJECTED TAKEOFF. SPEED BRAKE LEVER WAS FOUND NOT IN DOWN POSITION PROPERLY. THE GROUND SPEED WAS 10 KNOTS WHEN RTO. SPEED BRAKE WAS THEN FULLY PUSHED DOWN AND CONTINUED TO TAKEOFF WITH NO WARNING.  RTO INSP FOUND NORMAL AFTER ACFT RETURNED TO DEPARTURE.
